Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: floaters etc.

Posted by Julia on July 16, 1999, at 12:24:05

In reply to Re: floaters etc., posted by andrewb on July 16, 1999, at 12:10:31

> Hypotension = low blood pressure
> hypertension = high blood pressure
> Floaters can be brought on by low blood pressure in the head such as can happen when a person stands up.
> Keep us posted on how the naltrexone is working for you.
> Best wishes.

I'm on neurontin and ambien....what's naltrexone?

As always, thanks to all




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julia thread:7959